Advances in Differential Equations

On the strong maximum principle for quasilinear elliptic equations and systems

Patricio L. Felmer and Alexander Quaas

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 7, Number 1 (2002), 25-46.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651874

Mathematical Reviews number (MathSciNet)
MR1867703

Zentralblatt MATH identifier
1223.35096

Subjects
Primary: 35B50: Maximum principles
Secondary: 35J45 35J60: Nonlinear elliptic equations

Citation

Felmer, Patricio L.; Quaas, Alexander. On the strong maximum principle for quasilinear elliptic equations and systems. Adv. Differential Equations 7 (2002), no. 1, 25--46. https://projecteuclid.org/euclid.ade/1356651874


Export citation